MathSciNet Relay Station
MathSciNet bibliographic data
MR2960277 93C55 (93B36 93C62 94C10)
Song, Haiyu; Yu, Li; Zhang, Dan; Zhang, Wen-An Finite-time $H_\infty$ control for a class of discrete-time switched time-delay systems with quantized feedback. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 12, 4802–4814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement